Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 77, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 1, 2019, 3:27 PM CDT for Watonwan County, Minnesota. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2019, 3:27 PM CDT (20:27 UTC)
- Expired
- Jul 1, 2019, 4:17 PM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 128 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:14 PM CDT | TSTM WND GST 55 | 2 Ne Madelia, MN | MNDOT RWIS SENSOR ALONG HIGHWAY 60. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 3:14 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.5 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- -90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
042
WUUS53 KMPX 012027
SVRMPX
MNC165-012130-
/O.NEW.KMPX.SV.W.0077.190701T2027Z-190701T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
327 PM CDT Mon Jul 1 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Watonwan County in south central Minnesota...
* Until 430 PM CDT.
* At 326 PM CDT, a severe thunderstorm was located over Mountain
Lake, or 10 miles northeast of Windom, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Butterfield around 340 PM CDT.
St. James around 355 PM CDT.
Lewisville around 410 PM CDT.
Madelia around 415 PM CDT.
Other locations impacted by this severe thunderstorm include
Sveadahl, Grogan, St James Airport, Darfur, La Salle, Echols, South
Branch and Odin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4385 9486 4411 9486 4411 9437 4408 9436
4385 9437
TIME...MOT...LOC 2026Z 270DEG 31KT 4397 9495
HAIL...1.00IN
WIND...60MPH
$$
BORGHOFF3 follow-up statements
360
WWUS53 KMPX 012044
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
344 PM CDT Mon Jul 1 2019
MNC165-012130-
/O.CON.KMPX.SV.W.0077.000000T0000Z-190701T2130Z/
Watonwan MN-
344 PM CDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WATONWAN COUNTY...
At 344 PM CDT, a severe thunderstorm was located near Butterfield, or
20 miles east of Windom, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
St. James around 350 PM CDT.
Madelia and Lewisville around 410 PM CDT.
Other locations impacted by this severe thunderstorm include
Sveadahl, Grogan, St James Airport, Darfur, La Salle, Echols, South
Branch and Odin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4385 9486 4411 9486 4411 9437 4408 9436
4385 9437
TIME...MOT...LOC 2044Z 270DEG 31KT 4397 9473
HAIL...1.00IN
WIND...60MPH
$$
BORGHOFF689
WWUS53 KMPX 012057
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
357 PM CDT Mon Jul 1 2019
MNC165-012130-
/O.CON.KMPX.SV.W.0077.000000T0000Z-190701T2130Z/
Watonwan MN-
357 PM CDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WATONWAN COUNTY...
At 357 PM CDT, a severe thunderstorm was located near St. James, or
23 miles north of Fairmont, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Lewisville around 405 PM CDT.
Madelia around 410 PM CDT.
Other locations impacted by this severe thunderstorm include
Sveadahl, Grogan, St James Airport, La Salle, Echols, South Branch
and Odin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4385 9486 4399 9486 4411 9476 4411 9437
4408 9436 4385 9437
TIME...MOT...LOC 2057Z 269DEG 33KT 4397 9455
HAIL...1.00IN
WIND...60MPH
$$
BORGHOFF700
WWUS53 KMPX 012117
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
417 PM CDT Mon Jul 1 2019
MNC165-012127-
/O.CAN.KMPX.SV.W.0077.000000T0000Z-190701T2130Z/
Watonwan MN-
417 PM CDT Mon Jul 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR WATONWAN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4385 9486 4399 9486 4411 9476 4411 9437
4408 9436 4385 9437
TIME...MOT...LOC 2115Z 270DEG 31KT 4397 9430
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:55 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 1, 12:55 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1255 PM CDT Mon Jul 1 2019 .UPDATE... Issued at 1147 AM CDT Mon Jul 1 2019 Main change being made to the forecast for today is to shift precip chances for this afternoon/evening south. The composite stationary front/outflow boundary is down on the IA border this morning. This will nudge north slightly this afternoon, with CAMs in good agreement on thunderstorms erupting along this boundary between 20- 21z (3-4 pm). Right now, we are seeing good agreement on the heavy rain axis this afternoon/evening setting up along a 2-county wide area form Brown/Watonwan counties over to Goodhue/Dodge county. This is where it is looking increasingly likely we will see a band of 1-3" of rain, with pockets of 3-5". In all likelihood, we will be needing a flash flood watch for these and surrounding counties later this afternoon. && .SHORT TERM...(Today through Tuesday) Issued at 446 AM CDT Mon Jul 1 2019 Surface analysis early this morning shows a cold front emanating from a surface low over Hudson Bay extending southwest through northeast MN into southwestern MN. A quasi-stationary surface front which has remained generally in place from the central Plains through the Upper Mississippi River Valley into the Ohio Valley persists, residing nearly atop the MN/IA border. A low pressure center is analyzed along it over the small portion of the SD border with IA. Aloft, relative zonal flow is in place from the northern Rockies to the Great Lakes while moisture surges into the region from the Baja Cali region, on the western fringes of the flattened upper level ridge. Also, an upper level low is rotating over Hudson Bay, spinning a few shortwave trough axes on its southern periphery. With the upper level low expected to remain with a zonal E-W trajectory through tomorrow, the slowly-progressing cold front will push across MN/WI this morning. However, the E-W oriented surface front to the south will remain in place. With this continued low-level focus in place while moisture continues to surge in from the southwest along with kicker shortwaves aloft around the large rotating low, chances are high for continued showers and thunderstorms through early Tuesday morning. KMPX radar this morning continues to show areas of rain and thunderstorms, some of which are producing heavy rain, and these areas will slowly move east through this morning. Given rainfall amounts of 2-4" already across much of southern MN, it will not take much to exceed FFG, especially with PWATs still in the 1.8"-2.0" range. As such, will maintain a Flash Flood Watch over much of southern MN through midday. Rainfall is expected to taper off to more widely scattered showers this afternoon. However, CAMs continue to show another round of rain and thunderstorms, potentially taking on the form of another well-organized MCS this evening (similar to what was experienced late Sunday evening). Therefore, the potential continues for another round of severe weather in southern MN with damaging winds and large hail. SPC continues to highlight southern MN in a Slight Risk and this is certainly reasonable for this evening. The low pressure center analyzed along the stalled front will slowly shift ESE into northwest Iowa by Tuesday evening, which will allow precipitation chances to gradually diminish from late tonight through the day tomorrow. While heavy rain cannot be ruled out for tomorrow in an isolated fashion, severe weather chances become nil tomorrow with the departure of the surface low and much weaker upper level support. As for temperatures, the frontal and precip complications for today will mean rather extensive cloud cover throughout the day today so highs will run on the cooler side. Look for max temps in the mid 70s to mid 80s. With more sporadic precip chances tomorrow along with less frontal influence, more breaks in the overcast can be expected. As such, highs will run a little warmer over, in the low-mid 80s across the WFO MPX coverage area. .LONG TERM...(Tuesday night through Sunday) Issued at 446 AM CDT Mon Jul 1 2019 The idea of having scattered showers/thunderstorms through the rest of the week and the upcoming weekend has not changed and is reflected in the latest forecast. The stalled surface front to the south will generally remain in place through at least Thursday while another cold front looks to push through the MN/WI region Wednesday-Thursday. This will keep the highly moist atmosphere in place along with the low-level focus for additional showers/thunderstorms over southern MN into western WI. While severe chances are low, they cannot be ruled out altogether as the highly unstable atmosphere will be susceptible to nearly no capping and any appreciable impulse aloft would be capable of producing isolated strong/severe storms. In addition, the multiple moisture sources of the Pacific plus Baja regions will still have pathways to bring ample moisture into the region for decent rainfall. By late week, with the passage of the cold front, weak high pressure will move into the Upper Mississippi River Valley region for the end of the week into the weekend. This will help reduce precipitation chances to the 20/30 percent range along with bringing in a bit cooler/drier airmass into the region. Will look for highs to drop to the mid 80s to lower 80s for the end of the week and the weekend. Precipitation chances can't be eliminated altogether due to several disturbances aloft which look to pass through the region but widespread precipitation and severe weather is not expected at this time. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1255 PM CDT Mon Jul 1 2019 Still looks like next round of thunderstorms this afternoon/evening will be centered over MKT, with the bulk of the TSRA activity remaining south of the rest of the terminals. Expect storms to form around 20z in SW MN, then quickly develop east along the CAPE gradient across southern MN (which sits right on top of MKT). Tonight, expect MVFR/IFR cigs to develop, likely from SW MN up into the Twin Cities and western WI, where HREF probs are highest. Could also see some patchy fog in central MN where winds will be light and skies may start clearing out. For winds, we'll have a very baggy pressure gradient over us the whole time and a sustained wind direction will be hard to pin down as directions will be driven by convective outflows. KMSP...Looks like majority of TSRA activity today will remain south of MSP, but it will be close enough to warrant the vcts mention in the TAF. For tonight, with all of the rain we have had and the front just to our south, the development of stratus seems like a good bet. IFR cigs will be possible. Confidence is lower on the timing though as they cloud set in as as early as 3z or as late as 9z. Tuesday morning, these clouds will improve, though they may take longer to improve than currently forecast. At either rate, expect mostly sunny skies by Tuesday afternoon. /OUTLOOK FOR KMSP/ Wed-Fri...VFR. Chc MVFR/TSRA. Winds LGT and VRB. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && UPDATE...MPG SHORT TERM...JPC LONG TERM...JPC AVIATION...MPG
Hazardous weather outlook, Jul 1, 1:11 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 111 PM CDT Mon Jul 1 2019 MNZ060-062>070-073>078-082>085-091>093-WIZ023>028-021815- Hennepin-Ramsey-Washington-Yellow Medicine-Renville-McLeod-Sibley- Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue- Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn- St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire- 111 PM CDT Mon Jul 1 2019 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southeast Minnesota...southwest Minnesota...west central Minnesota and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected at times through tonight. Severe weather is possible, mainly south of a line from Redwood Falls to the Twin Cities to Eau Claire. The main hazards are damaging winds, large hail, and heavy rainfall. The heavy rainfall could lead to localized flooding, especially in areas that received several inches of rain over the weekend. Additionally, the added rainfall will likely lead to additional rises on area rivers, particularly the Minnesota River and its tributaries. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Periods of thunderstorms are expected through this week. The potential for severe weather is low at this time, but heavy rainfall will be a continued threat. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed. MNZ041>045-047>059-061-WIZ014>016-021815- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Anoka-Polk-Barron-Rusk- 111 PM CDT Mon Jul 1 2019 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...west central Minnesota and northwest Wisconsin. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Periods of thunderstorms are expected through this week. The potential for severe weather is low at this time, but heavy rainfall will be a continued threat. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation is not expected.
In the hours before
Local storm report, Jul 1, 10:08 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 AM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HEAVY RAIN 1 SW MORTON 44.55N 95.00W
07/01/2019 M5.45 INCH REDWOOD MN MESONET
HADS SITE MTNM5. 24 HOUR TOTAL.
&&
MKMLocal storm report, Jul 1, 10:09 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 AM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HEAVY RAIN 3 ENE NORTH REDWOOD 44.58N 95.05W
07/01/2019 M4.82 INCH RENVILLE MN MESONET
HADS SITE BVFM5. 24 HOUR TOTAL.
&&
MKMLocal storm report, Jul 1, 11:04 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1104 AM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG JORDAN 44.66N 93.63W
07/01/2019 SCOTT MN EMERGENCY MNGR
8 INCH DIAMETER TREE FELL IN LAGOON PARK IN
JORDAN. SEVERAL 2 INCH DIAMETER OR LESS
BRANCHES ALSO DOWN.
&&
CTGLocal storm report, Jul 1, 12:06 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1206 PM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM TSTM WND GST MAPLE LAKE 45.23N 94.00W
06/30/2019 E55 MPH WRIGHT MN EMERGENCY MNGR
55 MPH WIND GUST AND MINOR TREE DAMAGE
REPORTED IN MAPLE LAKE.
&&
CTGLocal storm report, Jul 1, 12:08 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1208 PM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM TSTM WND GST ANNANDALE 45.26N 94.12W
06/30/2019 E55 MPH WRIGHT MN EMERGENCY MNGR
55 MPH WIND GUST AND MINOR TREE DAMAGE
REPORTED IN ANNANDALE.
&&
CTGLocal storm report, Jul 1, 12:09 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM TSTM WND GST SOUTH HAVEN 45.29N 94.22W
06/30/2019 E55 MPH WRIGHT MN EMERGENCY MNGR
55 MPH WIND GUST AND MINOR TREE DAMAGE
REPORTED IN SOUTH HAVEN.
&&
CTGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 31 min |
| Jun 30, 10:17 PM CDT | Special Weather Statement | MPX | Redwood, Renville | 43 min |
| Jun 30, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 46 min |
| Jun 30, 10:50 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Renville, Sibley | 40 min |
| Jun 30, 10:56 PM CDT | Tornado Warning | MPX | McLeod, Renville, Sibley | 34 min |
| Jun 30, 11:29 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 46 min |
| Jun 30, 11:54 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Scott | 32 min |
| Jul 1, 12:22 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Ramsey, Rice, Washington | 38 min |
| Jul 1, 12:42 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 33 min |
| Jul 1, 1:56 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Carver, Chippewa, Dakota, Freeborn and 13 more | 7 hr |
| Jul 1, 2:10 AM CDT | Special Weather Statement | MPX | Renville, Yellow Medicine | 3 hr |
| Jul 1, 2:42 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 33 min |
| Jul 1, 3:55 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Sibley | 50 min |
| Jul 1, 4:37 AM CDT | Flash Flood Warning | MPX | Redwood, Renville, Yellow Medicine | 3 hr |
| Jul 1, 6:56 AM CDT | Special Weather Statement | MPX | Morrison | 2 hr |
| Jul 1, 7:01 AM CDT | River Flood Warning | MPX | Renville | 24 days |
| Jul 1, 7:31 AM CDT | Areal Flood Warning | MPX | Brown, Redwood, Renville, Sibley, Yellow Medicine | 9 hr |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Brown | 7 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Brown | 6 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 24 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Redwood | 21 days |
| Jul 1, 1:34 PM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more | 7 hr |
| Jul 1, 3:30 PM CDT | Special Weather Statement | MPX | Waseca | 30 min |
| Jul 1, 3:36 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 54 min |
| Jul 1, 4:09 PM CDT | Tornado Warning | MPX | Freeborn | 36 min |
| Jul 1, 4:16 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin | 29 min |
| Jul 1, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 39 min |
| Jul 1, 4:45 PM CDT | Tornado Warning | MPX | Freeborn | 45 min |
| Jul 1, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.